MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys t4 results from the cobas e 801 analytical unit.2.Patient age range: asku, 3.Patient weight range: asku, 4.Patient sex breakdown: asku, 5.Patient race breakdown: asku, 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.2.Summary of follow up/corrective actions taken: none.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22587461
Report Number1823260-2025-02267
Device Sequence Number21167315
Product Code CDX
UDI-Device Identifier07613336171677
UDI-Public07613336171677
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date07/31/2025
Device Model NumberT4
Device Catalogue Number09007784190
Device Lot Number79038201
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown